# SDR DALA2022031401627

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737900
- Aircraft serial: 31991
- Aircraft time: 13,681 hours, 5,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2154772) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:21D. RE-ATTACHED EMRG LT ASSY. OK FOR SVC.
